MAUDE Adverse Event Report: CAREFUSION 16 IN NON-DEHP STANDARD BORE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 16 IN NON-DEHP STANDARD BORE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MX9166
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported that there was leakage coming from the back side of the filter from the built-in "circle area".It was further confirmed during follow-up, that there was no patient harm as a result of this event.
 
Event or Problem Description
It was reported that there was leakage coming from the back side of the filter from the built-in "circle area", during a tpn infusion.It was further confirmed during follow-up, that there was no patient harm as a result of this event.
 
Additional Manufacturer Narrative
The customer¿s report that there was leakage from the back side of the filter from the built-in "circle area" was not confirmed.The set was visually inspected for obvious damage such as cracks, kinks, holes, and tears in the tubing and its components.Moldy residue was observed on the surface of the set¿s packaging.No anomalies or evidence of damage were observed on the filter or the set upon visual inspection.The customer¿s experience was not replicated during functional and pressure testing.No leaks or issues were observed.The root cause could not be determined.

Brand Name
16 IN NON-DEHP STANDARD BORE EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9250819
Report Number9616066-2019-03001
Device Sequence Number14041441
Product Code FPA
UDI-Device Identifier10885403237652
UDI-Public10885403237652
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2024
Device Model NumberMX9166
Device Catalogue NumberMX9166
Device Lot Number19017181
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/29/2019
Supplement Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1